RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1628–1633 (Mi de8830)  

Ordinary Differential Equations

Bounded turnpikes in a nonstationary problem of continuous optimization

D. E. Gusev

Saint-Petersburg State Mining Institute

Full text: PDF file (932 kB)

English version:
Differential Equations, 1995, 31:10, 1589–1594

Bibliographic databases:
UDC: 517.977.5
Received: 04.05.1994

Citation: D. E. Gusev, “Bounded turnpikes in a nonstationary problem of continuous optimization”, Differ. Uravn., 31:10 (1995), 1628–1633; Differ. Equ., 31:10 (1995), 1589–1594

Citation in format AMSBIB
\Bibitem{Gus95}
\by D.~E.~Gusev
\paper Bounded turnpikes in a nonstationary problem of continuous optimization
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1628--1633
\mathnet{http://mi.mathnet.ru/de8830}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433879}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1589--1594


Linking options:
  • http://mi.mathnet.ru/eng/de8830
  • http://mi.mathnet.ru/eng/de/v31/i10/p1628

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019